# SDR A6WA200740208

- Difficulty date: April 19, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR SURROUND STRUCTURE LOWER SILL JOINT BRACKET (P/N 601R38335-1, CORRODED AT FS 318.70 WL 73 STRINGER 18.  (M)  REMOVED AND REPLACED BRACKET (PN 601R383355-1) IAW SRM 51-40-11 AND BSC EO 601R53-11628. (K)
